# SDR DALA2023122710654

- Difficulty date: December 24, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 11,104 hours, 5,116 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICEABLE "DIRTY SOCK" SMELL AT LOW ALTITUDES. PERFORMED ISOLATION SMOKE AND FUME WORK CARD 0550-2001. NO EVIDENCE OF ANY SMELL. PERFORMED HIGH POWER ENGINE RUN ON #1 AND #2 ENG AND FOUND NO EVIDENCE OF A SMELL. RAN BOTH ENGINES FOR OVER 1 HOUR ISOLATING BLEEDS LEFT AND RIGHT. NO SMELL. VISUAL INSPECTIONS WITH BLACKLIGHT OF PACK SYSTEMS AND ENGINE INLET AND EXHAUST SHOW NO FINDINGS. ALL ECOLOGY BOTTLES ARE EMPTY. PERFORMED ECS DECONTAMINATION WORK CARD 0550-2003. NO GO ODI C/W. (LP# 8622497)
